General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Zametki:

Personal entry:
Save password
Forgotten password?

Mat. Zametki, 2007, Volume 81, Issue 1, Pages 17–31 (Mi mz3514)  

This article is cited in 15 scientific papers (total in 15 papers)

Spectral Theory of Linear Relations on Real Banach Spaces

A. G. Baskakov, A. S. Zagorskii

Voronezh State University

Abstract: We consider the relationship between the spectral properties of linear relations (multivalued linear operators) on real Banach spaces and their complexifications.

Keywords: linear relation (multivalued linear operator), Banach space, spectral theory of linear operators, covariant complexification functor, functional calculus


Full text: PDF file (517 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:1, 15–27

Bibliographic databases:

UDC: 517.98
Received: 26.12.2005

Citation: A. G. Baskakov, A. S. Zagorskii, “Spectral Theory of Linear Relations on Real Banach Spaces”, Mat. Zametki, 81:1 (2007), 17–31; Math. Notes, 81:1 (2007), 15–27

Citation in format AMSBIB
\by A.~G.~Baskakov, A.~S.~Zagorskii
\paper Spectral Theory of Linear Relations on Real Banach Spaces
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 1
\pages 17--31
\jour Math. Notes
\yr 2007
\vol 81
\issue 1
\pages 15--27

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. V. Storozhuk, “Symmetric Invariant Subspaces of Complexifications of Linear Operators”, Math. Notes, 91:4 (2012), 597–599  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Gheorghe D., Vasilescu F.-H., “Spectral theory for linear relations via linear operators”, Pacific J. Math., 255:2 (2012), 349–372  crossref  mathscinet  zmath  isi  scopus
    3. Shi Yu., Shao Ch., Ren G., “Spectral properties of self-adjoint subspaces”, Linear Algebra Appl., 438:1 (2013), 191–218  crossref  mathscinet  zmath  isi  scopus
    4. A. G. Chshiev, “The Gearhart–Prüss Theorem for a Class of Degenerate Semigroups of Operators”, Math. Notes, 94:3 (2013), 400–413  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Baskakov A.G. Krishtal I.A., “On Completeness of Spectral Subspaces of Linear Relations and Ordered Pairs of Linear Operators”, J. Math. Anal. Appl., 407:1 (2013), 157–178  crossref  mathscinet  zmath  isi  elib  scopus
    6. E. E. Dikarev, D. M. Polyakov, “Harmonic Analysis of Nonquasianalytic Operators in Real Banach Space”, J. Math. Sci., 213:6 (2016), 823–831  mathnet  crossref
    7. A. G. Baskakov, A. Yu. Duplishcheva, “Difference operators and operator-valued matrices of the second order”, Izv. Math., 79:2 (2015), 217–232  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. E. E. Dikarev, D. M. Polyakov, “Harmonic Analysis of Some Classes of Linear Operators on a Real Banach Space”, Math. Notes, 97:5 (2015), 684–693  mathnet  crossref  crossref  mathscinet  isi  elib
    9. Nadaban S., “Some fundamental properties of fuzzy linear relations between vector spaces”, Filomat, 30:1 (2016), 41–53  crossref  mathscinet  zmath  isi  scopus
    10. Oreshina M.N., “Approximate solution of a parabolic equation with the use of a rational approximation to the operator exponential”, Differ. Equ., 53:3 (2017), 398–408  crossref  mathscinet  zmath  isi  scopus
    11. Chafai E., Alvarez T., “Ascent, Essential Ascent, Descent and Essential Descent For a Linear Relation in a Linear Space”, Filomat, 31:3 (2017), 709–721  crossref  mathscinet  isi  scopus
    12. M. N. Oreshina, “Spectral decomposition of normal operator in real Hilbert space”, Ufa Math. J., 9:4 (2017), 85–96  mathnet  crossref  isi  elib
    13. Xu G., Shi Yu., “Perturbations of Spectra of Closed Subspaces in Banach Spaces”, Linear Alg. Appl., 531 (2017), 547–574  crossref  mathscinet  zmath  isi  scopus
    14. Glushak A.V., “Criterion For the Solvability of the Weighted Cauchy Problem For An Abstract Euler-Poisson-Darboux Equation”, Differ. Equ., 54:5 (2018), 622–632  crossref  mathscinet  isi  scopus
    15. I. A. Krishtal, N. B. Uskova, “Spektralnye svoistva differentsialnykh operatorov pervogo poryadka s involyutsiei i gruppy operatorov”, Sib. elektron. matem. izv., 16 (2019), 1091–1132  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:687
    Full text:167
    First page:6

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020